| Model Number |
WAIR530A |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection that the eyepiece part of the telescope was scratched, and the light guide connector part was coming off.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the following led to the malfunction: excessive force, most likely due to the effect of a large mechanical force due to shock, fall or collision with other equipment.A definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.